I have some small oval-ish red spots appear on my skin about a week ago. They are concentrated along my lower stomach, hips, lower back and upper leg region. They are increasing in number and a few are starting to show up higher on my stomach.
They are neither raised or itchy, and the skin doesn't feel any different or drier. They appeared around the time my menstruation started, but I don't think it is related - my period ended two days ago. Two months ago I got HPV, Hep A, Varicella and Meningococcal Conjugate shots. I looked up side effects and I shouldn't be having any this long after receiving them.
I included a photo. The spots look like they are raised but they aren't. I would appreciate any help. Thanks!
I would be suspicious of a mild varicella outbreak. Please have this assessed by a physician ASAP. I think this is related the varicella vaccine even though it has been 2 months; rare, but CAN happen. The varicella vaccine is a LIVE weakened viral vaccine that has a SMALL possibility of causing the actual disease.
Welcome to the MedHelp forum!
The red spots could be tiny bruises. Deficiency of Vitamin B12, folic acid, or Vit K could be the cause. They could also be fragile spider veins. The spots could also be petechiae, which are pinpoint-sized red dots under the surface of the skin. They can result from autoimmune disorders, such as lupus or rheumatoid arthritis, bone marrow disorders such as leukemia, inflammation of the veins, as a side effect of certain medications (in females it could be birth control pills).
Please consult your PCP for primary examination followed by proper referral.
Hope this helps. Take care!
Thanks everyone for the input. I went to the doctor on Saturday, October 15th and he asked me if I switched shaving razors. I had switched razors, and he told me to stop shaving and instead wax. I stopped shaving since that day and all my red spots went away. I'm okay now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.